# SDR 07FDEA01942

- Difficulty date: May 22, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug DC-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA71321
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR-LOWER JAMB FITTING NR 4 SHOWS CORROSION AT AFT UPPER HOLE.  REPAIRED NR 4 LOWER JAMB FITTING AND WEB IAW FEDEX EA 8-5230-110663 REV A.  "FUSELAGE-MAIN CARGO DOOR-LOWER JAMB SUPPORT FITTING INSPECTION AND DOOR RIG" LOWER SUPPORT FITTING REPLACED ON JOB CARD N00788.
